On the asymptotic behavior of solutions of certain second-order differential equations


Tunc C. , TUNC E.

JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, vol.344, no.5, pp.391-398, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 344 Issue: 5
  • Publication Date: 2007
  • Doi Number: 10.1016/j.jfranklin.2006.02.011
  • Title of Journal : JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
  • Page Numbers: pp.391-398

Abstract

In this paper, the second order non-linear differential equation